MISSION AND INSTALLATION CONTRACTING COMMAND



ADVANCE PLANNING BRIEFING FOR INDUSTRY

APRIL 22-25, 2024

DAY 1:

Monday, April 22nd

8:30 a.m. to 2:30 p.m. (CDT)

Featuring Presentations from the MICC Commanding General and Deputy to the Commanding General, plus the Director of the Army Office of Small Business Programs!

Briefing Requirements by 418th Contracting Support
Brigade and Supporting Offices:

Fort Cavazos, TX Fort Bliss, TX Fort Riley, KS
Fort Johnson, LA Fort Irwin, CA
Joint Base Lewis-McChord, WA Yuma Proving Ground, AZ
Dugway Proving Ground. UT

DAY 2:

Tuesday, April 23rd

8:30 a.m. to 3:30 p.m. (CDT)

Briefing Requirements by Field Directorate OfficeFort Sam Houston and Supporting Offices:

Fort Sam Houston, TX
Installation Readiness Center @ Fort Sam Houston, TX
Fort Belvoir, VA
Fort Knox, KY

DAY 3:

Wednesday, April 24th

8:30 a.m. to 3:30 p.m. (CDT)

Briefing Requirements by Field Directorate Office
Fort Eustis and Supporting Offices:

Fort Eustis, VA Carlisle Barracks, PA Fort Sill, OK
Fort Moore, GA Fort Novosel, AL West Point, NY
Fort Eisenhower, GA Fort Leavenworth, KS
Fort Gregg-Adams, VA Fort Leonard Wood, MO
Presidio of Monterey, CA

DAY 4:

Thursday, April 25th

8:30 a.m. to 3:30 p.m. (CDT)

Briefing Requirements by 419th Contracting Support
Brigade and Supporting Offices:

Fort Campbell, KY

Fort Drum, NY Fort McCoy, WI Fort Buchanan, PR Fort Jackson, SC Fort Stewart, GA

DAY 1: MONDAY, APRIL 22 AGENDA

All events are listed in Central Daylight Time

8:30 a.m.	Welcome & Administrative Remarks	Mr. Luis O Trinidad
8:35 a.m.	Remarks from the Commanding General, Mission and Installation Contracting Command (MICC)	MG Douglas S Lowrey
8:40 a.m.	Remarks from the Deputy to the Commanding General, MICC	Mr. Wade Clay Cole
8:50 a.m.	Department of the Army Office of Small Business Programs	Ms. Kimberly D Buehler
9:00 a.m.	Remarks from the Commander, 418 th Contracting Support Brigade (CSB)	COL Jessie K Griffith, III
9:05 a.m.	Remarks from the Asst. Director, Office of Small Business Programs – 418 th CSB	Ms. Natasha L Elder
9:15 a.m.	Requirement Briefings from Fort Cavazos	Various Speakers
9:40 a.m.	Question & Answer Session	
9:50 a.m.	10-MINUTE BREAK	200
10:00 a.m.	Requirement Briefings from Fort Bliss	Various Speakers
10:30 a.m.	Question & Answer Session	
10:45 a.m.	10-MINUTE BREAK	
10:55 a.m.	Requirement Briefings from Fort Riley	Various Speakers
11:15 a.m.	Requirement Briefings from Fort Johnson	Various Speakers
11:20 a.m.	Requirements Briefings from Yuma Proving Ground	Various Speakers
11:35 a.m.	Question & Answer Session	
12:00 p.m.	LUNCH	
1:00 p.m.	Requirement Briefings from Dugway Proving Ground	Various Speakers
1:10 p.m.	Requirement Briefings from Joint Base Lewis- McChord	Various Speakers

DAY 1: MONDAY, APRIL 22 AGENDA (CON'T)

All events are listed in Central Daylight Time

*Schedule is subject to change/times are approximate

1:35 p.m. Requirement Briefings from Fort Irwin Various Speakers **Question & Answer Session** 1:50 p.m. 2:15 p.m. Wrap Up & End of Event

DAY 2: TUESDAY, APRIL 23 AGENDA

All events are listed in Central Daylight Time

8:30 a.m.	Welcome & Administrative Remarks	Mr. Luis O Trinidad
8:35 a.m.	Remarks from the Field Director, Field Directorate Office (FDO) – Fort Sam Houston (FSH)	COL Toney R Stephenson
8:40 a.m.	Remarks from the Asst. Director, Office of Small Business Programs – FDO FSH	Ms. Lauren J Van Ens
8:50 a.m.	Requirement Briefings from the Installation Readiness Center	Various Speakers
9:10 a.m.	Question & Answer Session	
9:25 a.m.	10-MINUTE BREAK	THE PARTY OF
9:35 a.m.	Requirement Briefings from FSH	Various Speakers
10:10 a.m.	10-MINUTE BREAK	
10:20 a.m.	Requirement Briefings from FSH (Con't)	Various Speakers
10:50 a.m.	Question & Answer Session	
11:00 a.m.	LUNCH	
12:00 p.m.	Requirement Briefings from Fort Knox	Various Speakers
12:45 p.m.	Question & Answer Session	
1:00 p.m.	10-MINUTE BREAK	
1:10 p.m.	Requirement Briefings from Fort Belvoir	Various Speakers
1:50 p.m.	10-MINUTE BREAK	

DAY 2: TUESDAY, APRIL 23 AGENDA (CON'T)

All events are listed in Central Daylight Time

2:00 p.m.	Requirement Briefings from Fort Belvo (Con't)	oir Various Speakers
2:35 p.m.	Question & Answer Session	7
3:00 p.m.	Wrap Up & End of Event	
	1997/1/1997	

DAY 3: WEDNESDAY, APRIL 24 AGENDA

All events are listed in Central Daylight Time

8:30 a.m.	Opening Remarks	Mr. Luis O Trinidad
8:35 a.m.	Remarks from the Deputy Director, Field Directorate Office (FDO) – Fort Eustis	Ms. Latosha V McCoy
8:40 a.m.	Remarks from the Asst. Director, Office of Small Business Programs – FDO Fort Eustis	Mr. Chinedu C Nwauwa
8:50 a.m.	Requirement Briefings from Fort Eustis	Various Speakers
9:25 a.m.	Requirement Briefings from Carlisle Barracks	Various Speakers
9:55 a.m.	Question & Answer Session	
10:10 a.m.	10-MINUTE BREAK	
10:20 a.m.	Requirement Briefings from Fort Eisenhower	Various Speakers
10:45 a.m.	Requirement Briefings from Fort Gregg- Adams	Various Speakers
11:15 a.m.	Requirement Briefings from Fort Leonard Wood	Various Speakers
11:25 a.m.	Question & Answer Session	
11:45 a.m.	LUNCH	
12:45 p.m.	Requirement Briefings from Fort Moore	Various Speakers
1:00 p.m.	Requirement Briefings from Fort Sill	Various Speakers
1:15 p.m.	Requirement Briefings from Fort Leavenworth	Various Speakers
1:25 p.m.	Requirement Briefings from Presidio of Monterey (POM)	Various Speakers

DAY 3: WEDNESDAY, APRIL 24 AGENDA (CON'T)

All events are listed in Central Daylight Time

1:30 p.m.	Question & Answer Session	TANKE.
1:45 p.m.	10-MINUTE BREAK	
1:55 p.m.	Requirement Briefings from Fort Novosel	Various Speakers
2:20 p.m.	Requirement Briefings from West Point	Various Speakers
2:55 p.m.	Question & Answer Session	
3:20 p.m.	Wrap Up & End of Event	
in the		WETTER TO
<u> </u>		
	1890	
		1
	000	
00		
	00 /4/19	- 1 G
		The state of

DAY 4: THURSDAY, APRIL 25 AGENDA

All events are listed in Central Daylight Time

1:25 p.m.

*Schedule is subject to change / times are approximate

8:30 a.m.	Opening Remarks	Mr. Luis O Trinidad
8:35 a.m.	Remarks from the Commander and Deputy to the Commander, 419 th Contracting Support Brigade (CSB)	COL Douglas N Ralph / Mr. Percy D Jones, Jr.
8:40 a.m.	Remarks from the Asst. Director, Office of Small Business Programs – 419 th CSB	Ms. Ambre D Wallitsch
8:50 a.m.	Requirement Briefings from Fort Liberty	Various Speakers
9:25 a.m.	10-MINUTE BREAK	
9:35 a.m.	Requirement Briefings from Fort Liberty (Con't)	
10:10 a.m.	Question & Answer Session	
10:30 a.m.	10-MINUTE BREAK	
10:40 a.m.	Requirement Briefings from Fort Stewart	Various Speakers
11:00 a.m.	Requirement Briefings from Fort Jackson	Various Speakers
11:20 a.m.	Requirement Briefings from Fort Drum	Various Speakers
11:25 a.m.	Question & Answer Session	
11:45 a.m.	LUNCH	
12:45 p.m.	Requirement Briefings from Fort Campbell	Various Speakers
1:10 p.m.	Question & Answer Session	

10-MINUTE BREAK

DAY 4: THURSDAY, APRIL 25 AGENDA (CON'T)

ted in Central Daylight Time**	*Schedule is subje	ct to change / times are approximate
Requirement Briefings from	Fort McCoy	Various Speakers
10-MINUTE BREAK		
Requirement Briefings from (Con't)	Fort McCoy	Various Speakers
Requirement Briefings from	Fort Buchanan	Various Speakers
Question & Answer Session		
Wrap Up and End of Event		
		100
	PA	
0000		
1777 P		
		100
	Requirement Briefings from 10-MINUTE BREAK Requirement Briefings from (Con't) Requirement Briefings from Question & Answer Session	Requirement Briefings from Fort McCoy 10-MINUTE BREAK Requirement Briefings from Fort McCoy (Con't) Requirement Briefings from Fort Buchanan Question & Answer Session